# SDR SWIA201334224

- Difficulty date: August 10, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 25,462 hours, 21,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHT IN AFT CABIN IS BURNED OUT.  FLT#6497 RELAMPED.
